# SDR CA970930002

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna R172K
- Engine: Cont IO360K
- Propeller: Mcauly 2A34C203
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Inject Line
- Part number: 630662
- Condition: Broken
- Location: Nr 6 Injector
- Stage of operation: CR
- Nature of condition: B, R
- Precautionary procedure: A, B, E

## Discrepancy

(CAN) DURING FLIGHT THE ENGINE WAS RUNNING ROUGH WITH A LOSS OF POWER. THERE WAS ALSO THE SMELL OF FUEL. POST FLIGHT INSPECTION FOUND THE NR6 FUEL INJECTOR LINE BROKEN AT THE DISTRIBUTOR CENTRE OF THE ENGINE. THE CAUSE OF THE FAILURE WAS THE THROTTLE CONTROL COMING IN CONTACT WITH THE FUEL INJECTOR LINE.
